# SDR TRAX200701384

- Difficulty date: September 23, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 14,584 hours, 12,126 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS VERY HARD TO OPEN AND CLOSE, F/A IS UNABLE TO OPEN SERVICE DOOR.
